MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA; DEFIBRILLATION LEAD
Model Number 7131/65
Medical Device Problem Codes Failure to Capture (1081); Over-Sensing (1438)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 06/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Related manufacturer reference number: 2017865-2020-08953.It was reported that patient underwent a procedure unrelated to the devices on (b)(6) 2020.Towards the end of the procedure, patient's right ventricular lead exhibited crosstalk over-sensing and failed to capture.Physician attempted to reprogram the device.Patient then went asystole.Device was reprogrammed again and capture resumed.Further investigation found that patient's right atrial lead may have also been over-sensing and inhibiting pacing.Both leads were capped and replaced on (b)(6) 2020.Patient condition after the procedure was stable.
 
Event or Problem Description
Related manufacturer reference number: 2017865-2020-08892, 2017865-2020-08953, 2017865-2020-12087, 2017865-2020-12089.New information received noted that during the procedure to cap and replace the right ventricular and atrial leads, the two right ventricular and atrial replacement leads were contaminated.The leads were exchanged for new ones and the procedure was completed successfully.Patient had no symptoms and was stable after the event.

Brand Name
DURATA
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key10258764
Report Number2017865-2020-08892
Device Sequence Number2212520
Product Code LWS
UDI-Device Identifier05414734505123
UDI-Public05414734505123
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2011
Device Model Number7131/65
Device Catalogue Number7131-65
Device Lot Number2771699
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/22/2020
Supplement Date Received by Manufacturer08/03/2020
Initial Report FDA Received Date07/10/2020
Supplement Report FDA Received Date08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
QUARTET LEAD; TENDRIL ST LEAD; TENDRIL STS LEAD; TENDRIL ST LEAD
Outcome Attributed to Adverse Event Required Intervention;